# SDR AUS20020531

- Difficulty date: June 4, 2002
- Submitted: July 8, 2002
- Operation: Air carrier
- Make and model: Boeing 767
- Engine: Rroyce RB211524*
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Failed
- Location: Left
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(AUS) LT MAIN LANDING GEAR FAILED TO RETRACT.
